# SDR AALA202409037746

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 57,981 hours, 24,780 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Mislocated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT 20WL ILLUMINATE WITH NO SMOKING SWITCH ON. CORRECTED WIRE PLACEMENT AT 20WL.
